MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. CORTERA; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

XTANT MEDICAL HOLDINGS, INC. CORTERA; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 150150-65040
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned system screw showed a screw with use as identified by surface scratches on the head of the screw shank and initial threads.A dhr review was performed for the screw lot which met all required specification prior to being released to distributable inventory.It has been available for distribution since 10/13/2023, resulting in an approximate field life of one year.There have been no other complaints of similar nature for this screw in the past 12 months.The manufacturer will continue to monitor the field for complaints of system screws that have the tulip dissociate from the screw shaft.
 
Event or Problem Description
It was reported that the patient underwent a posterior fusion after performing a l5-1 alif on (b)(6) 2024.During the procedure, the tulip/tower of the screw dissociated from the screw shaft during insertion of the screw, possibly with boney contact nearing full seating.The screw shaft was removed, and a new screw was inserted without further issue and no noted delay in surgery.There were no known patient complications associated with this complaint.No additional information is available.

Brand Name
CORTERA
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln
belgrade MT 59174
Manufacturer Contact
rebecca lennemann
664 cruiser ln
belgrade, MT 59714
MDR Report Key20360396
Report Number3005031160-2024-00034
Device Sequence Number12555352
Product Code NKB
UDI-Device Identifier00840311200672
UDI-Public00840311200672
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K241892
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150150-65040
Device Lot NumberAP22000221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexFemale